# SDR CALA2013112593235

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 74,027 hours, 13,083 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Broken
- Location: Zone C
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE C TRIM AIR INOPERATIVE WITH ASSOCIATED ZONE TRIM AIR MODULATION VLV DEACTIVATED IN THE CLOSED POSITION.  COMPLY WITH MEL 2161J DEACTIVATED TRIM AIR VLV IN CLOSED POSITION.  REACTIVATED TRIM AIR VLV FOR ZONE C, RAN & LEAK CHECKED FOR REPLACEMENT OF BROKEN DUCT.
